# SDR TRAX200800908

- Difficulty date: July 13, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N828AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7213
- Aircraft time: 25,524 hours, 22,184 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT FS 559 RBL 44.  REMOVED CORROSION AT FS 559 RBL 44 IAW SRM 51-21-06.  MATERIAL LOSS .002 FOUND TO BE WITHIN LIMITS IAW CRJ 200 SRM 51-21-06.  RESTORED FINISH IAW SRM 51-25-00.  (S)
